BibTeX record journals/dam/CulusDMT15

download as .bib file

@article{DBLP:journals/dam/CulusDMT15,
  author    = {Jean{-}Fran{\c{c}}ois Culus and
               Marc Demange and
               Ruxandra Marinescu{-}Ghemeci and
               Cerasela Tanasescu},
  title     = {About some robustness and complexity properties of G-graphs networks},
  journal   = {Discrete Applied Mathematics},
  volume    = {182},
  pages     = {34--45},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.dam.2014.11.003},
  doi       = {10.1016/j.dam.2014.11.003},
  timestamp = {Sun, 28 May 2017 13:22:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/CulusDMT15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics